Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12349 Publications


2024 | Published | Journal Article | IST-REx-ID: 17494 | OA
Bravo JPK. Anti-plasmid immunity: A key to pathogen success? Future Microbiology. 2024;19(15):1269-1272. doi:10.1080/17460913.2024.2389720
[Published Version] View | DOI | Download Published Version (ext.) | WoS | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 13318 | OA
Volberg A, Zhang H. Noncommutative Bohnenblust–Hille inequalities. Mathematische Annalen. 2024;389:1657-1676. doi:10.1007/s00208-023-02680-0
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17282 | OA
Brooks M, Maas J. Characterisation of gradient flows for a given functional. Calculus of Variations and Partial Differential Equations. 2024;63(6). doi:10.1007/s00526-024-02755-z
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
Dello Schiavo L, Maas J, Pedrotti F. Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces. Transactions of the American Mathematical Society. 2024;377(6):3779-3804. doi:10.1090/tran/9156
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 13271 | OA
Zhang H. Some convexity and monotonicity results of trace functionals. Annales Henri Poincare. 2024;25:2087-2106. doi:10.1007/s00023-023-01345-7
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
Dello Schiavo L. A characterization of maps of bounded compression. Mathematical Communications. 2024;29(1):137-142.
[Preprint] View | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18490 | OA
Dello Schiavo L, Herry R, Kopfer E, Sturm KT. Conformally invariant random fields, Liouville quantum gravity measures, and random Paneitz operators on Riemannian manifolds of even dimension. Journal of the London Mathematical Society. 2024;110(5). doi:10.1112/jlms.70003
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 15350 | OA
Rouzé C, Wirth M, Zhang H. Quantum Talagrand, KKL and Friedgut’s theorems and the learnability of quantum boolean functions. Communications in Mathematical Physics. 2024;405(4). doi:10.1007/s00220-024-04981-0
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18158 | OA
Dello Schiavo L, Herry R, Suzuki K. Wasserstein geometry and Ricci curvature bounds for Poisson spaces. Journal de l’Ecole Polytechnique - Mathematiques. 2024;11:957-1010. doi:10.5802/jep.270
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14934 | OA
Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024;61:501-553. doi:10.1007/s11118-023-10118-0
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15317 | OA
Dello Schiavo L, Portinale L, Sau F. Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains. Annals of Applied Probability. 2024;34(2):1789-1845. doi:10.1214/23-AAP2007
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15373 | OA
Wirth M. Christensen–Evans theorem and extensions of GNS-symmetric quantum Markov semigroups. Journal of Functional Analysis. 2024;287(3). doi:10.1016/j.jfa.2024.110475
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 17277 | OA
Brigati G, Dolbeault J, Simonov N. Stability for the logarithmic Sobolev inequality. Journal of Functional Analysis. 2024;287(8). doi:10.1016/j.jfa.2024.110562
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18900 | OA
Wirth M. Modular completely Dirichlet forms as squares of derivations. International Mathematics Research Notices. 2024;2024(14):10597-10614. doi:10.1093/imrn/rnae092
[Published Version] View | Files available | DOI | WoS
 

earlier version | 2024 | Draft | Preprint | IST-REx-ID: 17352 | OA
Khudiakova K, Maas J, Pedrotti F. L∞-optimal transport of anisotropic log-concave measures and exponential convergence in Fisher’s infinitesimal model. arXiv. doi:10.48550/arXiv.2402.04151
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Book (Editor) | IST-REx-ID: 18899
Maas J, Rademacher SAE, Titkos T, Virosztek D, eds. Optimal Transport on Quantum Structures. Vol 29. Cham: Springer Nature; 2024. doi:10.1007/978-3-031-50466-2
View | DOI
 

earlier version | 2024 | Draft | Preprint | IST-REx-ID: 17353 | OA
Brigati G, Pedrotti F. Heat flow, log-concavity, and Lipschitz transport maps. arXiv. doi:10.48550/arXiv.2404.15205
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14251 | OA
Tang H, Lu K, Zhang Y, Cheng Y, Tu S, Friml J. Divergence of trafficking and polarization mechanisms for PIN auxin transporters during land plant evolution. Plant Communications. 2024;5(1). doi:10.1016/j.xplc.2023.100669
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 14447 | OA
Bieleszová K, Hladík P, Kubala M, et al. New fluorescent auxin derivatives: Anti-auxin activity and accumulation patterns in Arabidopsis thaliana. Plant Growth Regulation. 2024;102:589-602. doi:10.1007/s10725-023-01083-0
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 17048 | OA
Rajappa S, Krishnamurthy P, Huang H, et al. The translocation of a chloride channel from the Golgi to the plasma membrane helps plants adapt to salt stress. Nature Communications. 2024;15. doi:10.1038/s41467-024-48234-z
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed